Erectile Dysfunction Home > Viagra and Blindness

Final Thoughts

Serious vision problems, such as temporary or permanent blindness, are extremely rare and are not necessarily related to Viagra. However, it is important to contact your healthcare provider immediately if you notice any loss of vision in one or both eyes. Such an event may be a sign of NAION. Immediate medical treatment is necessary.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.